Hi I am new as well. I was diagnosed about 3mos ago with fibro. My new symptoms are these interal shakes or my body idling. Then my ears flutter and then sometimes it moves to my entire head and face. Doc thinks it could be migraines without the pain. I am currently only taking Xanax and advil for the pain. Was given gabapentin but was just a little worried about the drowsiness since I can't sleep well because of the idling or vibrations whatever you want to call them. They are 24/7. The neuros just look at me puzzled. Any thoughts? Had ct MRI for ms and negative. Any thought or do u have these sx?
Thank you for your kind words. This past weekend I had family over and they brought their husband with her. He was a mechanic, and many other things in his career and has had a devistating attack to his brain by Gabapentin. What I mean is he was a smart guy who was always on top of what ever was going on and now he acts like he has had a labotimy (sp?). I found him petting the coffee pot like it was a dog, saying how well it worked and how it was a mystery to him.
Is that normal? I did not have these issues when I took it, I just always felt like it wasn't doing anything for me.
In previous years I was prescribed Effexor to deal with chronic pain and so I was open when my doctor just gave me a sample pack of Savella to treat me for chronic back, hip and S.I. pain. At first I was thrilled to actually be able to sleep through the night however on day 6 of the packet a severe headache turned into a trip to the emergency room. I literally felt like my brain was going to explode because of how severely the Savella caused the blood vessels in my brain to dilate. I found myself trying to picture my baby girls faces and telling myself that this could not be the way for me to die.
Six doses of dilaudid, one cat scan and two spinal tap attempts later the E.R. doctors were able to confirm that I was indeed having a reaction to the Savella. I was unable to walk for an entire work week after this fiasco and the headaches haven't ceased yet and it's been 6 days since the reaction. I strongly discourage anyone from trying Savella. I have never had such a horrible reaction to any pharmaceutical drug.
Yes I would be very interesred in topamax and lyrica. I feel like a guinnie pig. I am gainning weight and just sarted topamax which mad me feel dizzy.Any help would be great.Rebecca
Please tell me how you got off cymbalta, I've tried many times and even reducing by 5-6 beads plunges me into crying all the time depression. It really scares me to be so dependent on a drug! After several weeks I always have to go back to full dose. I'd appreciate any help you can give me.
sounds like you are not ready to go off of the cymbalta if even dropping a few beads throws you in to depression. Is your depression under control while you are on it?
Why do you want to go off the Cymbalta? It sounds like the dose you are on works for you since when you reduce it, you have crying jags? Do you think you are on too high a dose or you just don't want to take any drugs anymore? I am on several drugs, including Cymbalta so I know how that feels but if it is working for you, why change it? I hope you can make a good decision.
Honestly I am on cymbalta as well. I also cry everyday but I am thinking I am crying due to depression of my life, pain, and how I always seem to be gettibg more symtoms. So it could be the meds or our illness, Sue
My doc had me on .3600mg's of gapapentin per day. Had to reduce due to hallucinations..
I am 49 years old and I suffer from lower lumbar disc herniation and spinal stenosis. I take Vicodin for the lower back pain and I also suffer from peripheral neuropathy. The right leg and feet with the hot burning and needles and pins feeling. Gets real bad at night time and I can't sleep. So will Gabapentin 400 mg 3 times a day help me?? Or should I take something else
Please someone give me some info. Thanks Scotty
GABAPENTIN COULD REALLY HELP YOU BECAUSE IT'S SUPPOSE TO HELP WITH NERVE DAMAGE BY SETTLING THE NERVE DOWN SO IT DOESN'T ACT UP TOO MUCH. AT LEAST THIS IS WHAT I'VE BEEN TOLD, I AM ON GABAPENTIN AS WELL AS OTHER MEDS FOR FIBRO AND OTHER HEALTH ISSUES. IT REALLY DOES HELP ME OUT A LOT. I HOPE THIS HELPS YOU, AS ALWAYS PLEASE CONSULT WITH YOUR FAMILY DR FIRST BEFORE TRYING ANY NEW MED, A RHEUMATOLOGIST MAY BE ABLE TO HELP YOU OUT AS WELL. HAVE A GREAT DAY!
Hi Trudie, are you stillom Lryica and is it stillworking for you? Sue
Morning, just read your post. AllI can say is I also have CFS. I take Modivigil for that as well another sleep study ordered for mask which ALL tell me works wonders. I was on Gabapentin but when I started seeing pink dots gured my dose was too high and wanted off. I have been on just @ ALL meds youmentioned. I am now OFF cymbalta, Savella... I take Lryica , just started, oxycodone,fentinol patch for I guess so far this is ok, sadly some things were "misplaced" so suffering totally the past few days.Pain Doc Monday. Good luck! If I had to pick between Cymbalta and Lyrica, I choose the second. Gods Speed...
I have recently been diagnosed with fibromyalgia, and have tried several different meds, all of which make me extremely tired and confused. I cannot function on the meds they have prescribed. I just want a medicine that will not make me tired or confused. Any sugestions would be great.
I just read this, did not realize you had replied back in Feb. Thank you for answering. I am currently weaning myself off Gabapentin. I do take Cymbalta, low dose, no issues, so will stay on that. I hated Savella. I haven't heard of Modivigil. I will look that up. Hope you are better now.
I do like that Lyrica makes me feel better as far as the muscle pains and even my osteoarthritis. The only reason I can not stay on it is the weight gain, It makes me so hungry everyday. I can not afford to gain weight with the arthritis. I am 190 and just 5ft 4in now. I have savella and it has helped some as well but it makes me sweat so much, people look at me like "what is going on with you"? So embarrassing to be ringing wet with sweat and it is the middle of winter! So I have never stuck with them over a month, seemed to me the side effects should slow down by that time.Does anyone have the same problems with these meds? Feedback appreciated.
Thank you. I am now off Cymbalta, but still on Modividil (sp). I did get the repeat sleep study. I now TRY and were mask....ha. Funny some AM's I get up it is laying on floor and I don't remember how it came off. Started new pain center Doc, he is very fast but sweet. My biggest issues are my vision and the massive amount of small but extremely painful lumps under skin near muscles I guess?? I can't figure out what the he they are... Anyone at all ????
You should keep on trying with the mask. My husband wears one and it's been like night and day for him. It saved his life. I know it's uncomfortable and hard to get used to, but he finally did. I hope someone else sees your post. You might want to start a new one about the lumps and your vision. I have vision issues but not the lumps so have no idea about them. I would be concerned. Post a new one so people will see it. They won't see it on here. Stay in touch if you like. Hope you get better.
Cymbalta balances hormones. Stress hormone & another. Read what you get from the prescription. Take it at night if the nausea bothers you, until your body adjusts. After a few months, I was able to switch back to daytime. I take 30 mg. when I get up with lots of water. Then when I eat breakfast, I take the other 60 mg. At 60 mg. the pain & stiffness was gone. We added 30 mg. more for the depression. I have energy. Spring up from my chair without a struggle. And I have a sense of well being, I haven't had in 40 yrs, To me Cymbalta is my Miracle !!! Please realize that this could work for other, but they weren't so turned off about it. Also, It requires patience & slowing going to get there !!!
Hi! I echo other people who have said it depends on your body chemistry. My body apparently doesn't react well to anything that either affects serotonin or that is a relaxant/sedative. On Lyrica, I had heart palpitations & shortness of breath. On cymbalta, I had serotonin syndrome and landed in the hospital overnight. I am wary of muscle relaxants or opioids b/c they tend to hit me super hard and I go directly into a stupor that baffles docs, and they last longer than expected. Conversely, I metabolize local anesthetics super-fast -- have to be sedated for dental work and had to have a c-section under general b/c of it. The only type of pain killer that works at all for anything if Exedrin migraine if I take itin the first 20 minutes of a migraine.